MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE; 1LYR 16FR 10ML 100%SILI UM TRAY

MEDLINE INDUSTRIES INC. MEDLINE; 1LYR 16FR 10ML 100%SILI UM TRAY
Model Number DYND160816
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported; "the foley balloon disintegrated." email received by (b)(6), critical care supervisor, (b)(6) hospital who simply states in response to the incident, "a new foley was reinserted and no further treatment was necessary." there was no report of the nurse experiencing issues inflating the balloon or anything unique about the patient or the case that could have motivated the incident.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No sample has been return for evaluation.Without a sample, a root cause will be difficult if not impossible to determine.Due to the reported incident, medical intervention and in an abundance of caution, this med watch is being filed.If any further relevant information is identified or obtained, a supplemental med watch will be submitted.
 
Event or Problem Description
It was reported; "the foley balloon disintegrated." a new foley catheter was reinserted.

Brand Name
MEDLINE
Common Device Name
1LYR 16FR 10ML 100%SILI UM TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key12550189
Report Number1417592-2021-00183
Device Sequence Number14275074
Product Code OHR
UDI-Device Identifier10884389286296
UDI-Public10884389286296
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND160816
Device Catalogue NumberDYND160816
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2021
Initial Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;